Affordable Access

Publisher Website

On Taylor and other joint spectra for commutingn-tuples of operators

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
326
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2006.03.008
Keywords
  • N-Tuples
  • Taylor Spectrum
  • Joint Spectra
  • Aluthge Transforms

Abstract

Abstract Let R and S be commuting n-tuples of operators. We will give some spectral relations between RS and SR that extend the case of single operators. We connect the Taylor spectrum, the Fredholm spectrum and some other joint spectra of RS and SR. Applications to Aluthge transforms of commuting n-tuples are also provided.

There are no comments yet on this publication. Be the first to share your thoughts.